zbMATH — the first resource for mathematics

On the solvability of a class of Volterra operator equations of the first kind with piecewise continuous kernels. (English. Russian original) Zbl 1328.47015
Math. Notes 96, No. 6, 811-826 (2014); translation from Mat. Zametki 96, No. 5, 773-789 (2014).
Summary: We obtain sufficient conditions for the existence and uniqueness of continuous solutions of Volterra operator equations of the first kind with piecewise determined kernels. For the case in which the solution is not unique, we prove existence theorems for the parametric families of solutions and present their asymptotics in the form of logarithmic polynomials.

47A50 Equations and inequalities involving linear operators, with vector unknowns
45D05 Volterra integral equations
Full Text: DOI
[1] Markova, E V; Sidler, I V; Trufanov, V V, On glushkov-type models of developing systems and their applications to the electric power industry, 20-28, (2011) · Zbl 1226.90034
[2] Yu. P. Yatsenko, Integral Models of Systems with Controled Memory (Naukova Dumka, Kiev, 1991) [in Russian].
[3] N. Hritonenko and Yu. Yatsenko, Modeling and Optimization of the Lifetime of Technologies (Kluwer Acad. Publ., Dordrecht, 1991). · Zbl 0854.93006
[4] Denisov, A M; Lorenzi, A, On a special Volterra integral equation the first kind, Boll. Un. Mat. Ital. B (7), 9, 443-457, (1995) · Zbl 0846.45001
[5] Magnitskii, N A, Asymptotic behavior of the solutions of the Volterra integral equation of the first kind, Dokl. Akad. Nauk SSSR, 269, 29-32, (1983)
[6] Sidorov, D, Volterra equations of the first kind with discontinuous kernels in the theory of evolving systems control, Stud. Inform. Univ., 9, 135-146, (2011)
[7] Sidorov, N A; Sidorov, D N, Small solutions of nonlinear differential equations near branching points, 53-61, (2011) · Zbl 1235.34031
[8] Sidorov, D N, Solvability of systems ofvolterra integral equations of the first kindwith piecewise continuous kernels, 62-72, (2013)
[9] Sidorov, D N, On parametric families of solutions of Volterra integral equations of the first kind with piecewise smooth kernel, Differ. Uravn., 49, 209-215, (2013)
[10] Sidorov, D N; Sidorov, N A, Convex majorants method in the theory of nonlinear Volterra equations, Banach J. Math. Anal., 6, 1-10, (2012) · Zbl 1246.45004
[11] Sidorov, N A; Sidorov, D N, Existence and construction of generalized solutions of nonlinear Volterra integral equations of the first kind, Differ. Uravn., 42, 1243-1247, (2006) · Zbl 1136.45006
[12] Sidorov, N A; Sidorov, D N; Krasnik, A V, Solution of Volterra operator-integral equations in the nonregular case by the successive approximation method, Differ. Uravn., 46, 874-882, (2010) · Zbl 1214.45006
[13] N. Sidorov, B. Loginov, A. Sinitsyn, and M. Falaleev, Lyapunov-Schmidt Methods in Nonlinear Analysis and Applications (Kluwer Acad. Publ., Dordrecht, 2002). · Zbl 1027.47001
[14] Sidorov, D, On impulsive control of nonlinear dynamical systems based on the Volterra series, (2011), Rome
[15] Sidorov, D N; Sidorov, N A, Generalized solutions in problems of modeling nonlinear dynamical systems by Volterra polynomials, 127-132, (2011) · Zbl 1229.93033
[16] Sviridyuk, G A; Fedorov, V E, Linear Sobolev type equations and degenerate semigroups of operators, (2012), Berlin · Zbl 1102.47061
[17] Sidorov, N A; Sidorov, D N, Integral Volterra equations of the first kind with piecewise determined kernel in Banach space, (2012), Novosibirsk · Zbl 1413.45004
[18] Sidorov, D N, Generalized solution to the Volterra equations with piecewise continuous kernels, Bull. Malays. Math. Sci. Soc. (2), 37, 757-768, (2014) · Zbl 1314.45004
[19] Sidorov, N A; Trufanov, A V, Nonlinear operator equations with a functional perturbation of the argument of neutral type, Differ. Uravn., 45, 1804-1808, (2009) · Zbl 1189.47059
[20] L. A. Él’sgol’ts, Qualitative Methods in Mathematical Analysis (GIITL, Moscow, 1955) [in Russian].
[21] M. M. Vainberg and V. A. Trenogin, Branching Theory of Solutions of Nonlinear Equations (Nauka, Moscow, 1969) [in Russian]. · Zbl 0186.20805
[22] V. A. Trenogin, Functional Analysis (Fizmatlit, Moscow, 2007) [in Russian].
[23] A. O. Gel’fond, Calculus of Finite Differences (Fizmatlit, Moscow, 1959) [in Russian].
[24] V. C. Vladimirov, Generalized Functions in Mathematical Physics (Fizmatlit, Moscow, 1976) [inRussian].
[25] Sidorov, D, integral dynamical models: singularities, signals, and control, (2014)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.